CSpace  > 数学所
具有一般组合结构的circlepacking的schwarz引理
黄小军1; 刘劲松2; 沈良2
2009
Source Publication中国科学a辑数学
ISSN1006-9232
Volume000Issue:009Pages:1147
Abstract对于六边形组合结构的circle packing,Rodin(1987年)证明了一个类似于解析函数的Schwarz引理.本文中,对于一般组合结构的circle packing,我们证明了同样的Schwarz引理,而且,我们的方法比Rodin的方法更为简单.同时,我们得到了关于一般组合结构的circle packing的一个刚性性质.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42325
Collection数学所
Affiliation1.重庆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
黄小军,刘劲松,沈良. 具有一般组合结构的circlepacking的schwarz引理[J]. 中国科学a辑数学,2009,000(009):1147.
APA 黄小军,刘劲松,&沈良.(2009).具有一般组合结构的circlepacking的schwarz引理.中国科学a辑数学,000(009),1147.
MLA 黄小军,et al."具有一般组合结构的circlepacking的schwarz引理".中国科学a辑数学 000.009(2009):1147.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄小军]'s Articles
[刘劲松]'s Articles
[沈良]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄小军]'s Articles
[刘劲松]'s Articles
[沈良]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄小军]'s Articles
[刘劲松]'s Articles
[沈良]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.